On the Spherically Symmetric Solution to the Mixed Problem for a Weakly Hyperbolic Equation of Second Order

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)853-870
Number of pages18
JournalPublications of the Research Institute for Mathematical Sciences
Volume35
Issue number6
DOIs
Publication statusPublished - 01-01-1999

Fingerprint

Symmetric Solution
Mixed Problem
Hyperbolic Equations

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{02f1b65ce7744500adf55b197021d759,
title = "On the Spherically Symmetric Solution to the Mixed Problem for a Weakly Hyperbolic Equation of Second Order",
author = "Akisato Kubo",
year = "1999",
month = "1",
day = "1",
doi = "10.2977/prims/1195143359",
language = "English",
volume = "35",
pages = "853--870",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "6",

}

TY - JOUR

T1 - On the Spherically Symmetric Solution to the Mixed Problem for a Weakly Hyperbolic Equation of Second Order

AU - Kubo, Akisato

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=85024751970&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85024751970&partnerID=8YFLogxK

U2 - 10.2977/prims/1195143359

DO - 10.2977/prims/1195143359

M3 - Article

VL - 35

SP - 853

EP - 870

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 6

ER -